4 doctors weighed in:

If i take zertec for a long period 10mo then switch to Claritin (loratadine) can my sinuses become dependent on zyrtec and over produce mucus w/o zyrtec in system?

4 doctors weighed in
Dr. Michael Zacharisen
Internal Medicine - Allergy & Immunology
3 doctors agree

In brief: Unlikely

While the "good" effect of zyrtec (cetirizine) will be gone in several days, there is no known problem of "rebound" or worsening symptoms when stopping oral antihistamines.
More likely, is the continued exposure to the allergens. Here is where an allergist will be able to assist.

In brief: Unlikely

While the "good" effect of zyrtec (cetirizine) will be gone in several days, there is no known problem of "rebound" or worsening symptoms when stopping oral antihistamines.
More likely, is the continued exposure to the allergens. Here is where an allergist will be able to assist.
Dr. Michael Zacharisen
Dr. Michael Zacharisen
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
111,000 doctors available